It is difficult to be sure about the cause of your baby's symptoms of tummy ache and possibly constipated stools. Judging by the timing this appears to have started when you introduced the Hipp formula. Hipp is simply an organic milk formula. The most likely cause is that your baby has some degree of lactose intolerance as he was fine on the Neocate which is an amino acid formula. Neocate is a safe formula for your baby and you do not need to concerned to continue on this formula for a while. Many babies have a temporary lactose intolerance. It may help to stop the Gaviscon which may be causing your baby to have the grey stools He can stay on the Ranitidine to reduce his stomach acid although this medicine has a relatively short period of activity.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.